# SDR F3LA00013

- Difficulty date: February 6, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION FOUND TWO DENTS WITH DELAMINATION ON UPPER SURFACE OF LT OUTBOARD FOREFLAP, APPROXIMATE 36 INCHES FROM INBOARD END.  MAINTENANCE REPAIRED FOREFLAP PER MM 51-70-10, AND INSTALLED AND PERFORMED OPERATIONAL CHECK PER MM 27-51-37.  (M)
